Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Have headache, vomiting, numbness, nausea, tremors, facial pain, dizzy, blurry vision. Told hypothyroidism. Thyroid tests done

I was just told that I have hypothyroidism, I have many symptoms and not sure if they are all related: headache, nausea, vomiting, off balance (dizzy), blurry vision, pins and needles, loss of sensation waist down, facial-jaw-neck pain, tremors (no one else can see them),numbness (left side of face, tongue), constant ringing-pressure in ears, feelings of floating while walking, cognitive issues, fatigue, frequent urination.
Symptoms came on suddenly in 2007.
Thyroid results: TSH 1.71 0.34-4.82
FT4 0.69 0.77-1.61
FT4 4.2 1.8-4.2
Thank you
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
May I ask your age/gender?Duration of symptoms?Family History?
I Would suggest you to go for Blood sugar level,Vit. B12 level & S.HIV (Elisa) First.
Secondly you can go for MRI BRAIN with Posterior fossa to rule out SOL.
Consult ENT Surgeon also.
Further you required is to consult your Physician as soon as possible.

Answered: Tue, 2 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor